# SDR 20001030SH009

- Difficulty date: September 15, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N882MT
- Make and model: Beech 58
- Aircraft serial: TH1343
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Part number: 46C5FR
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI - LOST ALL AUDIO OVER SPEAKER AND PHONES GOING INTO BWI.  SQUAWKED 7600 AND LAMPED WITH LIGHT SIGNALS.  FOUND OVERHEAD SPEAKER INOPERATIVE.  REMOVED AND REPLACED SPEAKER.  OPS CHECKED GOOD.  (X)
